Arkansas, 2011

Damaging Winds in Arkansas, April 11, 2011

April 11, 2011 · NWS LZK · 8 events in 6 counties and zones

Scattered thunderstorms entered northwest Arkansas late on the evening of the 10th. The storms soon developed into a line while sweeping eastward.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$192,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Scattered thunderstorms entered northwest Arkansas late on the evening of the 10th. The storms soon developed into a line while sweeping eastward. The majority of the storms exited the eastern side of the Little Rock County Warning Area by mid-morning of the 11th. Wind damage occurred in several areas with the line, but in each instance, the severe weather covered only a small area. Meanwhile, a new line of storms took shape from near Hot Springs to west of Camden around mid-morning on the 11th. This line produced isolated wind damage as it moved to the east. It passed east of the Mississippi River early in the afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 11, 1:12 AM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 11, 1:12 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 AM CDT MON APR 11 2011

.NEAR TERM...TODAY
COLD FRONT APPROACHING THE STATE THIS MORNING...AND IS CURRENTLY
NEAR THE I-44 CORRIDOR. THUNDERSTORMS MOVING AHEAD OF THE
FRONT...AND WHILE THERE ARE SOME SEVERE CHARACTERISTICS...MUCH OF
THE BETTER ENERGY REMAINS SOUTH OF THE STATE. THE FRONT IS ALSO
MOVING SLOWER THAN PREVIOUSLY THOUGHT...AND HAVE HELD ON POPS LONGER
TODAY. THIS IN TURN MAY GIVE THE AREA MORE RAINFALL THAN
EXPECTED...AND HAVE RAISED QPFS ACCORDINGLY.

DUE TO THE SLOWER MOVEMENT...HAVE SHOWERS IN BEHIND THE MAIN LINE
ACROSS THE NORTHWEST TODAY...BUT ALSO ADDED SEVERE WORDING TO THE
SOUTHEAST FOR THIS AFTERNOON. IF THERE IS ANY HEATING/INSTABILITY...
STORMS COULD GET ORGANIZED INTO ANOTHER LINE AS IT APPROACHES THE
MISSISSIPPI RIVER EARLY THIS AFTERNOON.

STORM ACTIVITY WILL MOVE EAST OF THE RIVER LATE THIS
AFTERNOON...WITH HIGH PRESSURE QUICKLY MOVING IN BEHIND THE FRONT.
IN SOME AREAS OF THE NORTH AND WEST...TEMPERATURES TODAY WILL BE
STEADY OR SLOWLY FALL DURING THE AFTERNOON HOURS.
&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
STORM SYSTEM WILL BE WELL EAST OF THE STATE BY EARLY THIS EVENING
WITH UPPER LEVEL RIDGING BUILDING OVER THE REGION IN ITS WAKE. THE
RIDGE WILL CREST OVER THE REGION MIDDAY TUESDAY BEFORE IT FLATTENS
OUT/MOVES OFF TO THE EAST. AT THE END OF THE PERIOD...ANOTHER UPPER
LEVEL DISTURBANCE WILL DROP INTO THE SOUTHERN PLAINS. LOW PRESSURE
WILL DEVELOP EASTERN NEBRASKA IN RESPONSE TO THIS FEATURE...WITH A
COLD FRONT TRAILING SOUTHWEST INTO CENTRAL OKLAHOMA. WILL KEEP
MINIMAL POPS FOR LATE IN THE PERIOD AS BEST PRECIP CHANCES WILL
OCCUR IN THE EXTENDED PERIOD. FOLLOWED MAV/MEX NUMBERS FOR THE MOST
PART.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY NIGHT
THE LONG TERM WILL BE QUITE THE TRANSITION PERIOD FOR THE STATE AS
THE UPR PATTERN BECOMES DOMINATED BY A DEEP ERN CLOSED UPR LOW. THIS
WILL PLACE AR ON THE ARCTIC EXPRESS AS A MODIFIED CP AIRMASS COMES
BARRELING INTO THE STATE WITH H85 TEMPS POTENTIALLY DIPPING BELOW 0C
SAT/SAT NIGHT. THE TRANSITION WILL COME WITH ANOTHER CHC FOR SVR WX
ON THURSDAY AS A SHALLOW YET NEGATIVELY TILTED LEAD UPR TROUGH
ENCOUNTERS AN AIRMASS CHARACTERIZED BY LOW TO MID 60S SFC DEWPTS.
ATTM...TIMING LOOKS TO FAVOR AN EVENING EVENT FOR THE STATE WITH
ECMWF THE SLOWEST OF THE MODELS. THIS EVENT WILL CONTINUE TO BE
WATCHED AS MODELS HONE IN ON DETAILS.

THE COLD AIR BEHIND THIS SYSTEM FOR NEXT WEEKEND WILL BE IN STARK
CONTRAST TO THIS PAST WEEKEND AS HIGHS MAY STRUGGLE TO GET OUT OF
THE 60S IN MANY AREAS. IT APPEARS THE COLD BLAST MAY BE SHORT LIVED
HOWEVER AS RIDGING APPEARS PROBABLE JUST BEYOND THE EXTENDED.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

NEAR TERM...58 /SHORT TERM...56/ LONG TERM...63
Hazardous weather outlook, Apr 11, 4:00 AM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON APR 11 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT OVER NOW ENTERING EXTREME NORTHWEST ARKANSAS WILL
CONTINUE TO MOVE TO THE SOUTH AND EAST AND EXIT THE STATE LATE THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD TO THE
SOUTH AND EAST AS THE FRONT MOVES ACROSS THE STATE. A FEW OF THE
STORMS COULD BE STRONG TO POSSIBLY SEVERE...ESPECIALLY OVER THE
SOUTH WHERE ORGANIZED STORMS COULD GET GOING IF ANY HEATING IS
SEEN DURING THE DAY.

THE SLOW MOVING NATURE OF THESE STORMS COULD RESULT IN LOCALLY
HEAVY RAIN. SOME MINOR FLOODING OF ROADWAYS AND LOW LYING AREAS COULD
RESULT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH PRESSURE WILL DOMINATE FOR TUESDAY AND WEDNESDAY BEFORE THE
NEXT WEATHER SYSTEM DROPS INTO THE CENTRAL PLAINS. A COLD FRONT WILL
MOVE ACROSS THE STATE ON THURSDAY WITH SHOWERS AND THUNDERSTORMS
RETURNING TO THE FORECAST. SOME OF THE STORMS COULD BE STRONG TO
POSSIBLY SEVERE LATE IN THE DAY WITH DAMAGING WINDS THE PRIMARY
CONCERN. IT APPEARS THE BETTER CHANGE OF SEVERE WEATHER WOULD BE
OVER THE WESTERN PART OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS AFTERNOON.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, Apr 10, 10:57 PM CST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1157 PM CDT SUN APR 10 2011

ARZ003-110510-
BOONE AR-
1157 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOONE COUNTY UNTIL
1215 AM CDT...

AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF RED BLUFF...OR 7 MILES
NORTHEAST OF GREEN FOREST...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROBERSON HOLLOW...    OMAHA...              BURLINGTON...
  RED BLUFF...          CRICKET...            CREST...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3649 9302 3634 9330 3635 9331 3649 9331
      3650 9330 3650 9302
TIME...MOT...LOC 0457Z 234DEG 53KT 3643 9334

58
Special weather statement, Apr 11, 3:11 AM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 AM CDT MON APR 11 2011

ARZ037-040-041-110955-
MONTGOMERY AR-POLK AR-SCOTT AR-
411 AM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...NORTHWESTERN
MONTGOMERY AND POLK COUNTIES UNTIL 500 AM CDT...

AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF WHISKEY PEAK...OR 15 MILES NORTH
OF DE QUEEN...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               WICKES...             VANDERVOORT...
  POLK CNTY FAIRGNDS... OPAL...               ODEN...
  MIMOSA...             MCCAULEY...
  LITTLE MISSOURI FALLS REC AREA...           LAKE WILHELMINA...
  LAKE MENA...          HATFIELD...           HARTLEY...
  GRANNIS...            Y CITY...             SHADY...
  ROCKY...              POTTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3422 9447 3455 9446 3488 9391 3454 9365
      3435 9399 3435 9424 3421 9424 3419 9426
      3419 9446 3421 9448
TIME...MOT...LOC 0911Z 232DEG 54KT 3429 9439

58
Special weather statement, Apr 11, 3:42 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
442 AM CDT MON APR 11 2011

ARZ040>042-052>054-111010-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-POLK AR-
442 AM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARLAND...
MONTGOMERY...EASTERN POLK...WESTERN HOT SPRING...PIKE AND
NORTHWESTERN CLARK COUNTIES UNTIL 515 AM CDT...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OPAL TO 3 MILES
SOUTH OF GRANDFIELD TO 5 MILES SOUTHEAST OF BEN LOMOND...AND MOVING
EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...       MT IDA...             LAKE GREESON...
  SEGUR...              OPAL...               ODEN...
  NORMAN...             NARROWS DAM...        MIMOSA...
  MEYERS...             MAULDIN...
  LITTLE MISSOURI FALLS REC AREA...           LAKE OUACHITA...
  GLENWOOD...           GAP MTN...            GAP CREEK REC AREA...
  DAISY...              DAISY SP...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3462 9408 3465 9339 3420 9329 3396 9337
      3396 9348 3394 9352 3396 9355 3396 9361
      3400 9373 3400 9381 3417 9382 3419 9393
      3434 9394 3435 9402
TIME...MOT...LOC 0942Z 267DEG 45KT 3453 9395 3418 9387
          3380 9399

58
Special weather statement, Apr 11, 4:06 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 AM CDT MON APR 11 2011

ARZ037>039-041>043-052>054-062-066-111050-
CLARK AR-DALLAS AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-OUACHITA
AR-PERRY AR-PIKE AR-SALINE AR-SCOTT AR-YELL AR-
506 AM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...SOUTHWESTERN
PERRY...EASTERN SCOTT...NORTHWESTERN SALINE...GARLAND...MONTGOMERY...
HOT SPRING...PIKE...WESTERN DALLAS...EXTREME NORTHERN OUACHITA AND
CLARK COUNTIES UNTIL 545 AM CDT...

AT 506 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MAULDIN TO 5
MILES NORTH OF BLEVINS...AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              ROCKWELL...           MURFREESBORO...
  MT IDA...             MALVERN...            LAKE OUACHITA...
  LAKE HAMILTON...      LAKE GREESON...       HOT SPRINGS...
  DEGRAY LAKE...        ARKADELPHIA...        WHELEN SPRINGS...
  SPARKMAN...           SEGUR...              ROCKPORT...
  RICHWOODS...          OKOLONA...            NORMAN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 100.

LAT...LON 3493 9375 3497 9278 3381 9280 3382 9322
      3386 9329 3390 9330 3395 9337 3396 9348
      3394 9352 3400 9376
TIME...MOT...LOC 1006Z 270DEG 49KT 3460 9358 3394 9354

56
Special weather statement, Apr 11, 4:29 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
529 AM CDT MON APR 11 2011

ARZ022-031-032-038-039-042>044-054-111100-
CONWAY AR-FAULKNER AR-GARLAND AR-HOT SPRING AR-PERRY AR-POPE
AR-PULASKI AR-SALINE AR-YELL AR-
529 AM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN POPE...
SOUTHERN CONWAY...SOUTHWESTERN FAULKNER...EASTERN YELL...PERRY...
WESTERN PULASKI...NORTHWESTERN SALINE...GARLAND AND WESTERN HOT
SPRING COUNTIES UNTIL 600 AM CDT...

AT 528 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COVE MTN TO
NEAR IRON SPRING ROADSIDE PARK TO NEAR CHANDLER...AND MOVING
NORTHEAST AT 70 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              ROCKWELL...           PLUMERVILLE...
  PERRYVILLE...         MORRILTON...          LAKE MAUMELLE...
  HOT SPRINGS...        CONWAY...             WILLIAMS JUNCTION...
  TOAD SUCK...          SPRINGFIELD...        SOLGOHACHIA...
  SEQUOYA PARK...       PLAINVIEW...          PETIT JEAN SP...
  PERRY...              OPPELO...             NIMROD LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 102 AND 131.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3531 9259 3508 9239 3468 9263 3434 9337
      3474 9313 3497 9334
TIME...MOT...LOC 1028Z 241DEG 59KT 3494 9318 3479 9303
          3446 9322

58

The radar

The Little Rock radar (KLZK), 101 km away, was scanning. The volume nearest the first event began at 10:38 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hot Spring

When
April 11, 4:38 AM CST
Where
Hot Spring County, 0.37 mi S of Bismarck
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
34.315, -93.170

A shed roof was blown off, a carport was damaged, and trees were blown down.

Thunderstorm Wind, Faulkner

When
April 11, 4:40 AM CST to 4:41 AM CST
Where
Faulkner County, 1.13 mi W of Caney to 0.56 mi SE of Caney
Measured
55 kt (63 mph) estimated gust
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
35.068, -92.400

A mobile home was blown off its foundation and had its roof torn off. This mobile home was nearly broadside to the wind and adjacent to an open field, so there was little to break the force of the wind. The resident was not home at the time. Trees were blown down, with one tree falling on a house. Fences were blown down. A carport was destroyed. The roof of a porch collapsed. Power lines were knocked down. The damage occurred along the southeastern city limits of Conway and was primarily confined to Hopkins Lane, Rowlett Lane, Arkansas Highway 286, Skunk Hollow Road, Odom Road, and Brewer Road.

Thunderstorm Wind, Cleburne

When
April 11, 4:58 AM CST
Where
Cleburne County, Ida
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
35.570, -91.930

A hay barn suffered major damage, with parts of the barn blown well out into a field.

Thunderstorm Wind, White

When
April 11, 5:29 AM CST
Where
White County, Judsonia
Measured
52 kt (60 mph) estimated gust
Property damage
$35,000
Reported by
Emergency Manager
Coordinates
35.280, -91.630

Two houses were damaged by falling trees, and power lines were blown down.

Thunderstorm Wind, White

When
April 11, 5:30 AM CST
Where
White County, 2.49 mi ESE of Velvet Ridge
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
35.404, -91.540

A house had part of its metal roof and its porch blown off. There was damage to a carport and lean-to. Tin was blown off the roof of an old barn. A shop building was damaged. Several large trees were blown down.

Thunderstorm Wind, White

When
April 11, 5:38 AM CST
Where
White County, Bradford
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
35.420, -91.470

A power pole was broken and power lines were blown down.

Thunderstorm Wind, Bradley

When
April 11, 9:59 AM CST
Where
Bradley County, 0.95 mi NE of Banks
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
33.578, -92.266

Trees were blown down, causing severe damage to a mobile home. There were no injuries.

Thunderstorm Wind, Monroe

When
April 11, 10:45 AM CST
Where
Monroe County, Clarendon
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
34.680, -91.300

Trees and power lines were blown down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283698, 283705, 283708, 283699, 283716, 283700, 283710, 283712.